MAUDE Adverse Event Report: A & I DRIVE; TRANSPORT CHAIR

A & I DRIVE; TRANSPORT CHAIR
Model Number TS19
Medical Device Problem Codes Use of Device Problem (1670); Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a transport chair.The end-user sat in the transport chair.The brake was engaged; the device was locked.The device is meant to be pushed by an attendant.(b)(6) tried to turn the chair.It went backwards and flipped over.He hit his head on the pavement.He was transported to the hospital by ems.Further tests revealed a sprained shoulder.

Brand Name
DRIVE
Common Device Name
TRANSPORT CHAIR
Manufacturer (Section D)
A & I
lian du industry park
le liu town
shunde district, foshan cit
CH 
MDR Report Key8471389
Report Number2438477-2019-00017
Device Sequence Number1575776
Product Code INM
UDI-Device Identifier00822383241432
UDI-Public822383241432
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2019
Report Date (Section F) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTS19
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/20/2019
Device Age13 MO
Event Location Other
Date Report to Manufacturer04/02/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age85 YR
Patient Weight108
Date Report Sent to FDA04/01/2019